Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I am a hypertension patient and having some problem while breathing

Hi Doc, I am 51 years and is hypertensive however I am getting this attacks where I struggle to breath and my hearts goes faster, Please advise and thank you. Oh when I put the tablet under my toungue it calms completely
Asked On : Sat, 18 Jun 2011
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
The symptoms you are experiencing are probably those of angina or could be anxiety. You need to get an ECG done as soon as possible. Angina is chest discomfort which occurs when the blood supply to heart is reduced. This could lead to heart attack if not properly treated. You need to stop smoking and drinking alcohol at all costs otherwise extremely high chance of heart attack. Stop eating junk food, fried food, colas. Check if you have Diabetes as well. You need to visit a Cardiologist in this regard to rule out heart problem.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor